The ABC Homeopathy Forum
Allopathic medicine with HomeopathyDear all,
I am suffering from anxiety and Insomnia since years. I am on allopathic medicine and they are giving some side effects like weight gain etc..
Can I parallelly use Homeopathic medicine and slowly taper Allopathic medicine?
Your replies would be greatly appreciated. Thank you
merohin27 on 2020-10-30
This is just a forum. Assume posts are not from medical professionals.
yes. That is the correct way. Many even with slow tapering experience side effects of withdrawal from the allopathic. You need an experienced homeopath to guide you as you go. This requires expert monitoring of your reactions. It’s not something you should self prescribe.
♡ simone717 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.